# SDR AALA201809279013

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 59,018 hours, 29,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5016
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR EMERGENCY LIGHT WAS INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER.   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
